Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2813707, 12 pages
http://dx.doi.org/10.1155/2016/2813707
Research Article

Recursive Utility Maximization for Terminal Wealth under Partial Information

1Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, China
2Institute of Mathematics, Shandong University, Jinan 250100, China

Received 26 October 2016; Accepted 16 November 2016

Academic Editor: Weihai Zhang

Copyright © 2016 Shaolin Ji and Xiaomin Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaolin Ji and Xiaomin Shi, “Recursive Utility Maximization for Terminal Wealth under Partial Information,” Mathematical Problems in Engineering, vol. 2016, Article ID 2813707, 12 pages, 2016. doi:10.1155/2016/2813707